# SDR CA120509009

- Difficulty date: April 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna T182T
- Aircraft time: 674 hours
- Engine: Lyc TIO540AK1A
- Propeller: Mcauly B3D36C424
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126156
- Condition: Dented
- Part time: 700 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT WAS OPEN FOR INSPECTION. NOTICED THAT BULKHEAD WAS DENTED.  ALSO FOUND OUT THAT DEALER HAS NOTED THAT THIS IS A COMMON PROBLEM IN MANY OF THE NEWER MODEL. THIS DAMAGE IS NOT NEGLIGABLE IAW SRM. SUGGEST THAT MFR IS CONTACTED TO MODIFY THE SRM TO ALLOW FOR THIS TYPE OF DEFECT, CLASSIFY AS, NEGLIGIBLE.
